# SDR QXEA200602628

- Difficulty date: September 26, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,390 hours, 8,988 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - RIGHT WING SHROUD BRACKET AT STATION WING 140.0 HAS ELONGATED FASTENER HOLE.  REPAIRED IAW  REO 670-57-51-106 AND SRM 51-21-16.
